MAUDE Adverse Event Report: Q CORE MEDICAL LTD. BATTERY PACK

Q CORE MEDICAL LTD. BATTERY PACK
Catalog Number 05020-160-0001-P2
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: "external battery packs, not working draining the internal battery and not using the external battery also causing battery acid to leak.Two external causing battery acid leak.No physical damage.No known incidence of mishandling.The leaking occurred in the external batter pack.The battery pk was sent to bio med department and was cleaned up for reuse.The battery pack still seems to only work sometimes.Patient involvement: yes, human harm: no, delay in therapy: yes, medical intervention needed: no.".
 
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: external battery pack not working, causing delay in treatment.

Brand Name
BATTERY PACK
Common Device Name
BATTERY PACK
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6184436
Report Number3010293992-2016-00294
Device Sequence Number89427
Product Code MRZ
UDI-Device Identifier07290109150086
UDI-Public7290109150086
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number05020-160-0001-P2
Distributor Facility Aware Date08/17/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2016
Supplement Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1